I’m still breaking out a little bit, though less than before. Skin still isn’t that dry. I wonder if I should take a higher dosage, or if I’m just one of the few people whose skin just doesn’t have chronic drying from Accutane. I really hhope it’s the second, my skin texture has been nice (aside from the acne bumps and scars :P) Trying hard not to pick at my face but my PMS is starting up, which means more hormonal acne. Trying to stay motivated and aware of my hands is really difficult. I have weeks of high motivation where I hardly pick and am really good at stopping myself, and then other weeks where I just can’t keep my hands off of my face. It’s very frustrating and I am not very patient, so the red and inflamed results of my sessions continuously wears on my self-confidence and hope that I can overcome this. I have a dermatologist appointment later this week and I want to ask her about taking NAC supplement, which supposedly helps with anxiety, depression, OCD/dermatillomania, and liver longevity. I’ve seen posts of other people using it while on Accutane, so hopefully she will be on board with it.
-Aveeno Sheer Daily Moisturizer: morning and night after toner dries
-Neutrogeena Oil-Free Moisture with Sunscreen (SPF 15): mornings when I plan to go outside a lot. I hate the smell and oily texture of sunscreen immensely, but this product is actually pretty good.
-Burt’s Bees chapstick: use in morning and throughout the day
-Aquaphor tube: apply at night before bed
-Dove cucumber moisture body wash: I use shower gloves for my body (GENTLY)
-I am really trying to keep down the number of products I use to prevent over-irritation
-Dry face: Not considerably
-Dry lips: Yes, but manageable
-Dry nose/eyes: Not really, maybe a little with my eyes.
-Depression: Possibly an increase, but also possibly from PMS
-Thirsty: I definitely have to drink more water, especially when I wake up in the morning, but it’s a good habit to get into
-Hair loss: Yes, but I’m not going bald and I still have eyebrows
-Aches: started getting kind of achy recently in my lower back. I hadn’t been to the gym for a while so it’s from either the medicine or my really awful mattress.